Open Access
Spring 2001 On Some Finite Product Identities
Shaun Cooper, Michael Hirschhorn
Rocky Mountain J. Math. 31(1): 131-139 (Spring 2001). DOI: 10.1216/rmjm/1008959672
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

'); mywindow.document.write('
' + document.getElementById('divARTICLECONTENTTop').innerHTML + '
'); mywindow.document.close(); // necessary for IE >= 10 mywindow.focus(); // necessary for IE >= 10*/ // mywindow.print(); };
Vol.31 • No. 1 • Spring 2001
Back to Top